Related Questions

23 YO Male, dizziness, headache, nausea, left eye movement and blurred vision. Is this vertigo or something more serious?

Get it checked. It may be or may not be something more serious than vertig But with your symptoms it needs to be checked by your doctor asap as it may be something serious and may need treatment asap It is very hard to tell you what it may be without taking detailed history and doing a thorough physical exam including neurological exam.And may need some imaging if indicated to make a proper diagnosis. Read more...

I'm experiencing dizziness, nausea, lightheadedness, migraines, vertigo, & blurred vision almost everyday. What's causing this?

Migraines. The migraines themselves could be causing these symptoms. See your neurologist to discuss treatment options if what you are using now is ineffective. Read more...

I'm experiencing heavy dizziness, lightheadedness, migraines, nausea, blurred vision for the past couple of months. What's causing this?

Migraine. Migraines worsening in terms of more intense or frequent spells are likely due to stress, poor sleep, medication overuse or rebound or poor diet. Hormonal changes and even weather changes can be enough in some individual to also trigger headaches. Check with your physician to make sure other possibilities are excluded. Hope you feel better soon. Read more...

Pain like PMS short heavy period a week ago nausea light headed dizzy vision black out drinking lots of water headache behind eyes. Help?

See a doctor now. Your question causes me grave concern. I first would ensure you do not have an ectopic or ruptured ectopic pregnancy. Multiple other considerations also make a consultation in such a forum unsafe. Please consult your doctor or local emergency department. Read more...

I get headaches, dizziness, blurred vision, room spins, nausea, and jawache. Keep in mind I had a baby a month ago and had spinal leakage causing headache?

Migraine. Clinically you are describing a vascular headache with migrainous features. You have had a traction headache related to spinal fluid leakage which should have corrected itself by now. The traction headache could lead to the development or trigger of migraine. Since you had a baby a month ago, I would see your doctor for an examination to make certain it is nothing else. Read more...

Just started wellbutrin (bupropion) XL 5 days ago and I'm feeling worse each day. I get headaches, dizziness, nausea, blurred vision. Is this normal? Stop taking?

Contact Your Doctor. No one here is allowed or desires to take over your medical care. Internet psychiatry is not healthy. Please, if you are having intolerable side effects, you must contact your physician to discuss. Many of us would change your medication, but not by the internet. Read more...
I have a rule of. Thumb. Treat the headaches with tylenol (acetaminophen) or with alleve, but if they last more that 7 days, they are unlikely to go away in my experience, and i will stop the drug at that point. You should contact your psychiatrist though and not make any changes until you talk to them, unless of course it is absolutely unbearable. You must let them know as soon as you can contact them. All sx's can be from well. Read more...